# SDR GTIA9700408

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - LEFT EXTERIOR EMERGENCY NACELLE SCANNING LIGHT INOP.  REMOVED AND REPLACED REAR POSITION EMERGENCY BATTERY PACK AT REAR CARGO COMPARTMENT LOCATION IAW DC-9 MM 33-53-0, PAGE 406.  OPS CHECK GOOD.  (M)
